MAUDE Adverse Event Report: CARDINAL HEALTH DOBBHOFF 10FR 43IN W STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH DOBBHOFF 10FR 43IN W STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711006
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that 3 tubes were disposed of as they were non-functional.Additional information received stated the mandrel (guidewire) in the center of the tube cannot be pulled out.
 
Additional Manufacturer Narrative
Additional information: h4 device manufacture date added b4 additional information received was added to the event description the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.A sample analysis could not be performed because no photo or sample was available for evaluation.The complaint will be reopened if sample is received.A root cause cannot be determined.A walk through of the manufacturing process was carried out.Current process and controls were found to be followed correctly, including subassemblies, finished product assembly, packaging, and product inspections.No abnormal conditions were found that could trigger the reported condition.No action plan is required at this point.The manufacturing site will continue to monitor customer complaint and feedback notifications for adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.
 
Event or Problem Description
Additional information received: the intensive care rn stated there does not seem to have been any problem with this product and therefore no harm to a user.It is a product rarely used by the rn.

Brand Name
DOBBHOFF 10FR 43IN W STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15923723
Report Number9612030-2022-03484
Device Sequence Number5486042
Product Code KNT
UDI-Device Identifier10884521518780
UDI-Public10884521518780
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884711006
Device Catalogue Number8884711006
Device Lot Number2016102064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date01/04/2023
Date Device Manufactured06/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown